Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             14 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 Boundary regularity and sufficient conditions for strong local minimizers Campos Cordero, Judith
2017
272 11 p. 4513-4587
75 p.
artikel
2 Calderón–Mityagin couples of Banach spaces related to decreasing functions Mastyło, Mieczysław
2017
272 11 p. 4460-4482
23 p.
artikel
3 Conditional measures of generalized Ginibre point processes Bufetov, Alexander I.
2017
272 11 p. 4671-4708
38 p.
artikel
4 Corrigendum to “Complex symmetric weighted composition operators on H 2 ( D ) ” [J. Funct. Anal. 267 (2) (2014) 323–351] Jung, Sungeun
2017
272 11 p. 4870-4871
2 p.
artikel
5 Existence of strong and nontrivial solutions to strongly coupled elliptic systems Le, Dung
2017
272 11 p. 4407-4459
53 p.
artikel
6 Heat flow of Yang–Mills–Higgs functionals in dimension two Song, Chong
2017
272 11 p. 4709-4751
43 p.
artikel
7 Improved critical eigenfunction restriction estimates on Riemannian manifolds with constant negative curvature Zhang, Cheng
2017
272 11 p. 4642-4670
29 p.
artikel
8 Kahane–Salem–Zygmund polynomial inequalities via Rademacher processes Mastyło, Mieczysław
2017
272 11 p. 4483-4512
30 p.
artikel
9 Module tensor product of subnormal modules need not be subnormal Anand, Akash
2017
272 11 p. 4752-4761
10 p.
artikel
10 Non-inner amenability of the Thompson groups T and V Haagerup, Uffe
2017
272 11 p. 4838-4852
15 p.
artikel
11 Partial W 2,p regularity for optimal transport maps Chen, Shibing
2017
272 11 p. 4588-4605
18 p.
artikel
12 Regularity results and Harnack inequalities for minimizers and solutions of nonlocal problems: A unified approach via fractional De Giorgi classes Cozzi, Matteo
2017
272 11 p. 4762-4837
76 p.
artikel
13 Strong solutions to the 3D primitive equations with only horizontal dissipation: Near H 1 initial data Cao, Chongsheng
2017
272 11 p. 4606-4641
36 p.
artikel
14 Uniqueness properties for discrete equations and Carleman estimates Bertolin, Aingeru Fernández
2017
272 11 p. 4853-4869
17 p.
artikel
                             14 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland